# SDR UALA2011021700818

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 61,363 hours, 22,648 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R HAS GOUGE IN INTERIOR SKIN UNDER TORQUE TUBE.  MAJOR REPAIR ACCOMPLISHED: CUTOUT DAMAGED SKIN AND INSTALLED DOUBLER REPAIR.
